Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 349535, 10 pages
http://dx.doi.org/10.1155/2015/349535
Research Article

Weighted BMO Estimates for Toeplitz Operators on Weighted Lebesgue Spaces

School of Sciences, China University of Mining and Technology, Beijing 100083, China

Received 19 March 2015; Accepted 19 April 2015

Academic Editor: Dashan Fan

Copyright © 2015 Yan Lin and Mengmeng Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The authors establish the weighted BMO estimates for a class of Toeplitz operators related to strongly singular Calderón-Zygmund operators on weighted Lebesgue spaces. Moreover, the corresponding result for the Toeplitz operators related to classical Calderón-Zygmund operators can be deduced.